| Model Number |
01.32.156DH |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
During a ct scan control the surgeon noticed some points on the shell where the bone is not growing.Revision performed on (b)(6) 2024.Cup, liner and head were revised.Primary surgery data not available.
Additional Manufacturer Narrative
Batch review performed on 30 september 2024: lot 2310082: (b)(4) items manufactured and released on 27-sep-2023.Expiration date: 2028-09-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: batch review performed on 30 september 2024: liner: mpact 01.32.4048hct flat pe hc liner ø40/f (k103721) lot 2309713: (b)(4) items manufactured and released on 17-jul-2023.Expiration date: 2028-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.212 biolox delta ceramic ball head 12/14 ø 40 size s - 4 (k112115) lot 2335715: (b)(4) items manufactured and released on 21-sep-2023.Expiration date: 2028-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Visual inspection performed by medacta hip r&d project manager: from the received information we cannot determine with certainty the root cause of the event; we can only suppose a lack of bone or reduced bone density in the specific areas related to the complaint.